# SDR SIMA200101301

- Difficulty date: January 13, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: CS50006004A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4745 - CREW REPORTED ELECTRICAL SMELLING SMOKE IN COCKPIT.  LANDED IN BOS WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TAT 2 CURRENT SENSOR RELAY AND SOCKET XK0494.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE  (M)
